# SDR ASAA0080187

- Difficulty date: March 6, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Aircraft time: 28,227 hours, 14,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Will Not Test
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE OVERWING EMERGENCY EXIT LIGHTS FAILED THE LUMINOSITY CHECK.  REPLACED THE BATTERY PACK AND THE LIGHTS OPERATED NORMALLY.  (X)
